I find it very intersting indeed. I stopped having the flu shot several years ago when I noticed that whenever I would get one I had bouts of arrythmia for several weeks after the shot which would gradually go away. One year I got a pneumonia and flu vaccine at the same time and had Supraventricular Tachycardia for one month on and off. There is DEFINITELY a correlation between vaccines and arrythmias. While the medical community will tell you that this is not related they are wrong. Different people have different bodies and don't always process medication, foods or vaccines the way the "majority" of people do. I'm sure that I suffer from some sort of metobolic disorder that doesn't process medication or vaccines the way most do. I am unable to take most drugs and suffer horrible side effects from them. I was hospitalized for three days from taking Propulsid which caused me to have some CRAZY arrythmias. I stopped the drug and the arrythmias went with it. Docs practice medicine they don't have all the answers. Listen to your body and get a doctor that listens to you.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.